# SDR 98ZZZM911

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE FOLLOWING EMERGENCY LIGHTS WERE INOPERATIVE, PASSENGER CABIN LOW LEVEL LIGHTS, OVERWING EXIT LIGHTS, AFT FUSELAGE EMERGENCY LIGHTS, OVERWING EXIT IDENTIFIER LIGHTS.  MAINTENANCE REPLACED THE BATTERIES FOR ALL THE INOPERATIVE EMERGENCY LIGHTS.  (M)
